Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2017 (2017), Article ID 3817469, 9 pages
https://doi.org/10.1155/2017/3817469
Research Article

Vertex Degrees and Isomorphic Properties in Complement of an -Polar Fuzzy Graph

1Department of Mathematics, Vasireddy Venkatadri Institute of Technology, Nambur 522 508, India
2Department of Mathematics, VFSTR University, Vadlamudi 522 237, India
3Department of CSE, KL University, Vaddeswaram 522502, India
4Department of Mathematics, Tirumala Engineering College, Narasaraopet 522034, India

Correspondence should be addressed to S. Satyanarayana

Received 22 May 2017; Accepted 5 July 2017; Published 22 August 2017

Academic Editor: Mehmet Onder Efe

Copyright © 2017 Ch. Ramprasad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Akram, “Bipolar fuzzy graphs,” Information Sciences. An International Journal, vol. 181, no. 24, pp. 5548–5564, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. R. Bhutani, “On automorphisms of fuzzy graphs,” Pattern Recognition Letters, vol. 9, no. 3, pp. 159–162, 1989. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Chen, S. Li, S. Ma, and X. Wang, “m-Polar fuzzy sets: an extension of bipolar fuzzy sets,” The Scientific World Journal, vol. 2014, Article ID 416530, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  4. G. Ghorai and M. Pal, “Some properties of m-polar fuzzy graphs,” Pacific Science Review A: Natural Science and Engineering, vol. 18, no. 1, pp. 38–46, 2016. View at Publisher · View at Google Scholar
  5. J. N. Mordeson and C.-S. Peng, “Operations on fuzzy graphs,” Information Sciences. An International Journal, vol. 79, no. 3-4, pp. 159–170, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Rashmanlou, S. Samanta, M. Pal, and R. A. Borzooei, “Bipolar fuzzy graphs with categorical properties,” International Journal of Computational Intelligence Systems, vol. 8, no. 5, pp. 808–818, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. M. S. Sunitha and A. Vijaya Kumar, “Complement of a fuzzy graph,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 9, pp. 1451–1464, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  8. Ch. Ramprasad, P. L. N. Varma, N. Srinivasarao, and S. Satyanarayana, “Regular product m-polar fuzzy graphs and product m-polar fuzzy line graphs,” Ponte, vol. 73, pp. 264–282, 2017. View at Google Scholar